# SDR HALA2023032700064

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 35,832 hours, 5,580 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON POST FLIGHT FOUND IRU 3 IN ATT MODE ON POSITION MONITOR PAGE.  IRU SWTICH IS IN NAV, NO ECAM DURING FLIGHT. RE-ALIGNED IRU #3 AND PERFORMED SYSTEM TEST PER 34-14-00. TEST OK. IR3 SHOWING "NAV" MODE ON POSITION MONITOR PAGE. NO FAULTS.
